# SDR ALG2004F00005

- Difficulty date: February 9, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N862AL
- Make and model: Skrsky S76C
- Aircraft serial: 760531
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7697 · Engine Control System Wiring
- Part: Switch
- Condition: Dirty
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E

## Discrepancy

DURING APPROACH TO CM243, WHILE CHECKING DECU FAULTS PRIOR TO LANDING, NOTICED A NR 2 DECU (FLY GATE FAULT).  PROCEED TO ICY AND SHUTDOWN NR 2 ENGINE IN MIXED MODE.  MAINTENANCE CLEANED SWITCHES ON NR 2 THROTTLE IN QUADRANT AND CLEANED AND INSPECTED CONNECTORS ON NR 2 ENGINE DECU AND ON ENGINE DECK.  CYCLED BATTERY AND FAULTS HAD TURNED WHITE.  HAD PILOT RUN AIRCRAFT, FAULTS CLEARED, RETURNED TO SERVICE.
